Saturday, November 1, 2008

I should know better! (Totally dedicated to baby making should I add.)

This is me, knocking my head against a brick wall over and over and over again. I was stupid. I have been using Soy as a natural Ovulation Inducing medication. This is my third cycle using it. The first two, well, my dosage was 140 and 160 mg. This cycle I decided I would increase my dosage (although I ovulated beautifully on the prior dosages) in the hopes of getting a nice plumper eggie. UGH. So, I upped it to 240mg. (yes, gasp, please.)

Instead of getting the wonderful ovulation cramps I always get to tell me when ovulation is here, I just got cramps all day, everyday. After a week, I finally called my Dr. After finding out he was away, I picked a name in the Yellow Pages (phone book people) and called. I spoke with the most knowledgable Nurse ever! She told me it sounds like I have given myself OHSS (Ovarian Hyper Stimulation Syndrome). Lovely. I researched and indeed have the mild symptoms. Yes, the cramps are still here and according to the nurse, probably will be until my period arrives. Great. So now, I'm just hoping for ovulation to have occured already so my period can come and I can start fresh again. :-( I guess that's what I get for trying to "help" myself along... Yes, who in the world gets OHSS from Soy???? Really. This is my body for you. Super duper uper sensitive to EVERYTHING!

So, apart from being so bloated my pants are super tight and cramping off and on all day (and night) I am feeling great. Oh yes, should I also add that once this cycle ends I'm going to see this new office as the plan is all laid out. I will start Clomid CD 4-8, Estrodial (Sp?, It's a natural Estrogen) CD 9-13, and on CD 13 have an ultrasound done to check my follicules and after confirmed ovulation I will take Promethium (sp?, a Progesterone) to aide in giving me a nice uterine lining to help along with implantation. It sounds absolutely perfect!

The longest my current Dr. and this new office will put me on Clomid for is 4-5 cycles depending on how you respond to the treatment as long term side effects include an increased risk of certain cancers such as uterine, breast, and ovarian. So, max, five shots at a baby. Once this is up, it's onto injectible medicines and Charles and I don't know if we'll go that route. So really, in six months ish time frame, our medicated journey to a baby could be over. Of course, there always is cause for changing our mind along the way but for now, that's our stopping point.

So, this post is really a blabbing one since I wanted to write the first day of November but the only thing coming to my mind was a reminder from the lovely annoying pains from my wonderful ovaries... Hence, the topic for tonight. ;-)

I hope everyone had a wonderful and safe Halloween night!

No comments: